It is unfortunate that no one, who has used Arzerra, has responded. Muscle spasms is a known side effect of Arzerra so it is highly likely to be due to the medicine.
Since you are saying it is severe, I hope you have seen your doctor. If you haven't then please do ... just get it assessed.
- Arzerra Information for Consumers
- Arzerra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arzerra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
Posted 20 Feb 2010 • 2 answers
Could hyrdrochlorazide cause severe muscle spasms to the same region of thoracic spine while asleep?
Posted 7 Aug 2010 • 1 answer
Posted 11 Jan 2011 • 5 answers
Posted 31 Oct 2011 • 7 answers
Posted 7 Jan 2017 • 0 answers